Feb 10, 2001
I can not take a multivitamin capsule. They are too strong and upset my stomach. Is there something else you can suggest to get extra nutrients in my diet?? Is there some sort of drink I could make?? Thank you.
Response from Dr. Dieterich
If you eat a well-balanced diet with lots of fruit and vegetables, then you really do not need a vitamin supplement. Unless you are having severe diarrhea or malabsorption, vitamins are usually excessive. So eat well and don't worry about supplements! Good luck! DTD
What can I do to put on weight and treat lipodistrophy
Segmental bioelectric impedance
- Is Dry Cough A Possible Sign Of Ars?
- Is Dry Cough An Acute Symptom Of HIV?
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.